Publications

Publications and preprints

  • Bruno F. Lourenço, Vera Roshchina and James Saunderson, Inner approximations of convex sets and intersections of projectionally exposed cones (2025), arXiv:2501.12717

  • Vera Roshchina, Levent Tunçel, Everything is possible: constructing spectrahedra with prescribed facial dimensions (2024), arXiv:2312.04419

  • Alexander Plakhov, Vera Roshchina, The problem of optimal camouflaging, SIAM J. Math. Anal. (2025), arXiv:2401.08928

  • Reinier Díaz Millán, Vera Roshchina, Face relative interior of convex sets in topological vector spaces, SIAM J. Optim. (2024), arXiv:2309.06699

  • Minh N. Dao, Mareike Dressler, Hongzhi Liao, Vera Roshchina, Douglas-Rachford is the best projection method in its family, Optimization (2024), arXiv:2310.17077

  • Reinier Díaz Millán, Vera Roshchina, The intrinsic core and minimal faces of convex sets in general vector spaces, Set-Valued Var. Anal 31, 14 (2023), arXiv:2107.0773

  • Bruno Lourenço, Vera Roshchina, James Saunderson, Hyperbolicity cones are amenable, Math. Program. (2023), arXiv:2102.06359.

  • Bruno Lourenço, Vera Roshchina, James Saunderson, Amenable cones are particularly nice, SIAM J. Optim. Vol. 32, Iss. 3 (2022), arXiv:2011.07745.

  • Javier Peña, Vera Roshchina, A data-independent distance to infeasibility for linear conic systems, SIAM J. Optim. 30, 1049–1066 (2020), arXiv:1805.09494.

  • Ryan McKewen, Vera Roshchina, Dimension and structure of higher-order Voronoi cells on discrete sites, 11 December 2019, arXiv:1912.05102.

  • Vera Roshchina, Nadia Sukhorukova and Julien Ugon, Uniqueness of solutions in multivariate Chebyshev approximation problems, 30 August 2019, arXiv:1908.11570.

  • Alexander Plakhov, Vera Roshchina, Invisibility in billiards is impossible in an infinite number of directions, J Dyn Control Syst 25(4), 671–679 (2019), arXiv:1206.6965v1.

  • Juan Enrique Martínez-Legaz, Vera Roshchina, Maxim Todorov, On the Structure of Higher Order Voronoi Cells, J. Optim. Theory Appl. 183(1), 24–49 (2019), arXiv:1811.10257.

  • Hector Ramirez, Vera Roshchina, Refining the partition for multifold conic optimization problems, Optimization 69(11) 2489–2507 (2020), arXiv:1804.00386.

  • Vera Roshchina and Levent Tunçel, Facially Dual Complete (Nice) cones and lexicographic tangents, SIAM J. Optim. Vol. 29, Issue 3, 2363–2387 (2019), arXiv:1704.06368.

  • Reinier Díaz Millán, Scott B. Lindstrom, Vera Roshchina, Comparing Averaged Relaxed Cutters and Projection Methods: Theory and Examples, accepted to Special Springer Volume commemorating Jon Borwein, Springer Proceedings in Mathematics & Statistics, 2018, arXiv:1810.02463.

  • Bui Thi Hoa, Scott Lindstrom, Vera Roshchina, Variational Analysis Down Under Open Problem Session, J. Optim. Theory Appl. 182(1), 430-437 (2019), arXiv:1806.01163.

  • A. Eberhard, V. Roshchina, T. Sang, Outer limits of subdifferentials for min-max type functions, Optimization 68(7), 1391–1409 (2017), arXiv:1701.02852.

  • V. Roshchina, The Demyanov-Ryabova conjecture is false, Optim. Lett. 13(1), 227–234 (2019), arXiv:1803.05614.

  • R. Cominetti, V. Roshchina, A. Williamson, A counterexample to De Pierro’s conjecture on the convergence of under-relaxed cyclic projections, Optimization 68(1), 3–12 (2019), arXiv:1801.03216

  • V. Roshchina, T. Sang, D. Yost, Compact Convex Sets with Prescribed Facial Dimensions, Wood D., de Gier J., Praeger C., Tao T. (eds) 2016 MATRIX annals, 167–175, MATRIX Book Ser., 1 (2018), arXiv:1610.02737

  • W. Achtziger, R. Baier, E. Farkhi, V. Roshchina, Exact Penalty and Lagrange Duality via the Directed Subdifferential, Pure and Applied Functional Analysis Volume 2 Number 2, 183–220 (2017).

  • Baier R., Farkhi, E., Roshchina, V., From Quasidifferentiable to Directed Subdifferentiable Functions: Exact Calculus Rules, J. Optim. Theory Appl. 171, 384–401 (2016). arXiv:1507.00174

  • Cucker, F., Peña, J., Roshchina, V., Solving second-order conic systems with variable precision. Math. Progr., 150, 217-250 (2015). arXiv:1104.1352v1

  • Meng, K., Roshchina, V., Yang, X., On Local Coincidence of a Convex Set and its Tangent Cone. J. Optim. Theory Appl. 164, 123-137 (2014).

  • Peña, J., Roshchina, V., Soheili, N., Some preconditioners for systems of linear inequalities. Optim. Lett., 8, 2145-2152 (2014). arXiv:1306.5287

  • Plakhov, A., Roshchina, V., Bodies with mirror surface invisible from two points, Nonlinearity 27, 1193 (2014), arXiv:1304.4005.

  • Roshchina, V., Facially exposed cones are not always nice. SIAM J. Optim. 24, 257–268 (2014). arXiv:1301.1000

  • Baier, R., Farkhi, E., Roshchina, V., Directed Subdifferentiable Functions and the Directed Subdifferential Without DC Structure, J. Optim. Theory Appl. 160, 391–414 (2014). arXiv:1212.1508

  • Briquel, I., Cucker, F., Peña, J., Roshchina, V., Fast Computation of Zeros of Polynomial Systems with Bounded Degree under Finite-precision. Math.Comp. 83, 1279–1317 (2014) arXiv:1205.0869

  • Plakhov A., Roshchina, V., Bodies invisible from one point. arXiv:1112.6167v1

  • Peña, J., Roshchina, V., A Complementarity Partition Theorem for Multifold Conic Systems. Mathematical Programming 142, 579-589 (2013), arXiv:1108.0760v1

  • Plakhov, A., Roshchina, V., Fractal bodies invisible in 2 and 3 directions, Discrete and Continuous Dynamical Systems A, 33, 1615-1631 (2012). arXiv:1107.5667v1

  • Lakshtanov, E., Roshchina, V., Finiteness in the Card Game of War. The American Mathematical Monthly 119, 318-323 (2012). arXiv:1007.1371v1

  • Baier, R., Farkhi, E., Roshchina, V., The Directed and Rubinov Subdifferentials of Quasidifferentiable Functions. Part I: Definition and Examples. Nonlinear Analysis, Volume 75, pp. 1074-1088.

  • Baier, R., Farkhi, E., Roshchina, V., The Directed and Rubinov Subdifferentials of Quasidifferentiable Functions. Part II: Calculus. Nonlinear Analysis, Volume 75, pp. 1058-1073.

  • Plakhov, A., Roshchina, V., Invisibility in billiards. Nonlinearity, Volume 24, pp. 847-854 (2011); arXiv:1009.1104

  • Mordukhovich, B., Peña, J., Roshchina, V., Applying Metric Regularity To Compute Condition Measure of Smoothing Algorithm for Matrix Games. SIAM J. Optim. Volume 20, Issue 6, pp. 3490-3511 (2010); arXiv:1007.4458

  • Baier, R., Farkhi, E., Roshchina, V., On Computing the Mordukhovich Subdifferential Using Directed Sets in Two Dimensions. Variational Analysis and Generalized Differentiation in Optimization and Control. Optimization and Its Applications, Volume 47, pp. 59-93 (2010).

  • Roshchina, V., Mordukhovich subdifferential of pointwise minimum of approximate convex functions. Optim. Methods Softw., Volume 25, Issue 1, February 2010, 129-141.

  • Roshchina, V., Exact calculus of Fréchet subdifferentials for Hadamard directionally differentiable functions. Nonlinear Anal., Volume 69, Issue 4, 15 August 2008, 1112-1124.

  • Li, D., Qi, L., Roshchina, V., A New Class of Quasi-Newton Updating Formulas. Optim. Methods Softw., Vol. 23 Issue 2, 237-249 (Apr 2008).

  • Demyanov V.F., Roshchina V., Exhausters, optimality conditions and related problems. J. Global Optim., Vol. 40 No. 1-3, 71-83 (Mar 2008).

  • Roshchina V.A., Reducing Exhausters. J. Optim. Theory Appl., Vol. 136, No. 2, 261-273 (Feb 2008).

  • Demyanov V.F., Roshchina V., Exhausters and subdifferentials in Nonsmooth Analysis. Optimization, Vol. 57 No 1, 41-56 (Feb 2008).

  • Roshchina V.A., On Conditions for the Minimality of Exhausters. J. Convex Anal. Vol. 15, No. 4 (2008).

  • Demyanov, V.F., Roshchina, V., Generalized Subdifferentials and Exhausters in Nonsmooth Analysis. Translation from Russian in Doklady. Mathematics, Vol. 76, No. 2, 652-655

  • Roshchina, V., Relationships between upper exhausters and the basic subdifferential in Variational Analysis. J. Math. Anal. Appl., 334 261-272 (2007).

  • Demyanov, V.F., Roshchina, V., Generalized Subdifferentials and Exhausters. Vladikavkaz Mathematical Journal, Vol. 8, No. 4 (2006) (in Russian)

  • Demyanov V.F., Roshchina V.A. Optimality conditions in terms of upper and lower exhausters. Optimization, Vol. 55, No. 5-6, 525-540 (Oct-Dec 2006).

  • Demyanov V.F., Roshchina V.A. Constrained Optimality Conditions in Terms of Proper and Adjoint Exhausters. Appl. Comput. Math.,Vol. 4, No. 2, 144-124 (2005).